# SDR COEA2017081804919

- Difficulty date: August 18, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 28,943 hours, 36,766 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571401211
- Condition: Corroded
- Location: Frames 25-26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND AND ADJACENT TO FASTENERS ON THE RT LOWER SKIN SURFACE BETWEEN FRAMES 25 & 26.  REPAIRED IAW ES-3861/17.
